A 51-year-old member asked:
Disclaimer

Does methylprednisone cause uncomfortable swelling and weight gain?

1 doctor answer
Dr. Padmavati Garvey
29 years experience in Obstetrics and Gynecology
Yes: Steroids in general cause water retention and weight gain.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Irrational response: A short course carries relatively low risk.
1
1 thank
A 42-year-old female asked:
Dr. Philip Miller
46 years experience in Family Medicine
YES: Facial and general body swelling is a common side effect of this therapy.
1
1 thank
A 37-year-old female asked:
Dr. Edward Hellman
28 years experience in Orthopedic Surgery
Yes and no: Not really normal, but not all that uncommon. Thankfully should pass in several days, may not be a good choice for you to try again. You may want to ... Read More
A 44-year-old female asked:
Dr. Walter Husar
32 years experience in Neurology
Maybe: It will certainly help some pain that is burning or nerve in nature, but will not treat all of the components of complex regional pain syndrome.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month